# SDR C2XA99IA044

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 12005599003
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT MGL FORWARD, OUTBOARD DOOR, AFT HINGE BRACKET HOLE WAS ELONGATED, AIRFRAME SIDE. REMOVED AND REPLACED LEFT MLG FORWARD, OUTBOARD DOOR, AFT HINGE BRACKET.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
